# SDR SIMA200724301

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,206 hours, 25,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 708372
- Part serial: 0183
- Condition: Failed
- Location: Zone 600
- Part time: 22,458 hours, 23,473 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS SELECTED TO 15 DEGREES, NO MOVEMENT.  AFTER 10 SECONDS MOVE FLAP TO ZERO, AFTER 30 SECONDS THE FLAP CYCLED TO 7 DEGREE THEN TO ZERO.  REMOVED AND REPLACED RIGHT FLAP ACTUATOR IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
